The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (252 KB) | Metadata | Table of Contents | ZAA summary
Volume 38, Issue 2, 2019, pp. 143–156
DOI: 10.4171/ZAA/1623

Published online: 2019-04-09

Semilinear Mixed Type Integro-Differential Evolution Equations via Kuratowski Measure of Noncompactness

Mouffak Benchohra[1], Noreddine Rezoug[2] and Yong Zhou[3]

(1) Université Djillali Liabes de Sidi Bel-Abbès, Algeria
(2) Université Djillali Liabes de Sidi Bel-Abbès, Algeria
(3) Xiangtan University, China, King Abdulaziz University, Jeddah, Saudi Arabia and Macau University of Science and Technolo

This paper is concerned with the existence mild solutions of second order semilinear evolution equation in Banach space. The results are obtained by using the fixed point technique and Kuratowski measure of noncompactness. We give an example for illustration.

Keywords: Second order differential equations, mild solution, evolution system, Kuratowski measure of noncompactness, fixed point

Benchohra Mouffak, Rezoug Noreddine, Zhou Yong: Semilinear Mixed Type Integro-Differential Evolution Equations via Kuratowski Measure of Noncompactness. Z. Anal. Anwend. 38 (2019), 143-156. doi: 10.4171/ZAA/1623